Advertisement

Model Order Reduction of Electrical Circuits with Nonlinear Elements

  • Andreas SteinbrecherEmail author
  • Tatjana Stykel
Conference paper
Part of the Mathematics in Industry book series (MATHINDUSTRY, volume 17)

Abstract

In this paper, we present a model order reduction approach for nonlinear circuit equations. The approach is based on decoupling linear and nonlinear subcircuits of the electrical circuit, followed by model reduction of the linear part using a passivity-preserving balanced truncation technique. A numerical example is given.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Freund, R.: SPRIM: structure-preserving reduced-order interconnect macromodeling. In: Technical Digest of the 2004 IEEE/ACM International Conference on Computer-Aided Design, pp. 80–87. Los Alamos, CA (2004)Google Scholar
  2. 2.
    Heinkenschloss, M., Reis, T.: Model reduction for a class of nonlinear electrical circuits by reduction of linear subcircuits. Technical Report 702-2010, DFG Research Center MATHEON, Technische Universität Berlin (2010)Google Scholar
  3. 3.
    Odabasioglu, A., Celik, M., Pileggi, L.: PRIMA: Passive reduced-order interconnect macromodeling algorithm. IEEE Trans. Circ. Syst. 17(8), 645–654 (1998)Google Scholar
  4. 4.
    Reis, T., Stykel, T.: PABTEC: Passivity-preserving balanced truncation for electrical circuits. IEEE Trans. Comp.-Aided Des. Integrated Circ. Syst. 29(9), 1354–1367 (2010)CrossRefGoogle Scholar
  5. 5.
    Rewieński, M.J.: A trajectory piecewise-linear approach to model order reduction of nonlinear dynamical systems. Ph.D. thesis, Massachusetts Institute of Technology (2003)Google Scholar
  6. 6.
    Sirovich, L.: Turbulence and the dynamics of coherent structures. I: Coherent structures. II: Symmetries and transformations. III: Dynamics and scaling. Q. Appl. Math. 45, 561–590 (1987)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Steinbrecher, A., Stykel, T.: Model order reduction of nonlinear circuit equations. Preprint 2011/02, Technische Universität Berlin (2011)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  1. 1.Institut für Mathematik, TU BerlinBerlinGermany

Personalised recommendations